# SDR QXEA200701664

- Difficulty date: October 31, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,664 hours, 8,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - RIGHT INBOARD SEAT TRACK NR 10 HAS CORROSION AT STATION 1.00.  REPAIRED IAW RD8/4-53-884 AND SRM 51-42-05.
